Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"
Jenk
Last Activity:
Jan 16, 2018 at 5:57 AM
Joined:
Sep 4, 2014
Messages:
262
Likes Received:
4
Dislikes Received:
0
Trophy Points:
18

Following 1

Followers 1

Occupation:
Zumba instructor / Student

Share This Page

Jenk

Established Member

Jenk was last seen:
Jan 16, 2018
    1. There are no messages on Jenk's profile yet.
  • Loading...
  • Loading...
  • About

    Occupation:
    Zumba instructor / Student
    I just turned 45. I was on Ortho Novum from age 17 to 37 never had hair loss. I got put back on the Loestrin pill in spring of 2010 and went off it middle of January this year 2014. I have hypothyroidism but it's been stable through all this. I started losing my hair a little in April 2014 and had a huge shed for the last 2months, since the first week of July. I have lost a little over half my hair. I was also on Propranolol for headaches at 80 mgs extended release, I have tapered down to 20 mgs and hope to be off it in the next few days completely. I am supposed to get married in February. My first real wedding and I am hoping I have hair. I was diagnosed with Androgenetic Alopecia the first week of September. I went off the birth control pill Loestrin in mid January 2014. I am guessing this is a combination of The Pill and Propranolol. I have NEVER had an issue with my hair in my entire life- everyone in my family has thick beautiful hair. I had one bald grandfather but I am not sure what the cause was as everyone else had a thick hair all their lives. I teach Zumba and free lance design while looking for steady work. I've been suffering a lot of depression from this hair loss. I had a horrible first dermatologist who left me my diagnosis in a voice mail message! Now I have found a nice one but it's out of pocket. I have been taking tons of supplements for about a month and my new doctor has not told me to take anything yet- he's retesting. Losing hair like this is torture, I am trying to handle it as best I can.